# SDR FDEA200906122060

- Difficulty date: June 12, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453180137
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1360 STR 22R TO 26R, SIDEWALL SUPPORT ANGLE CORRODED.   REPLACEMENT PART FABRICATED IAW PL 453N1801 SHT 13 REV Y AND DWG NR 453N1801 SHT 2 REV. B.    REPAIR IS CLASSIFIED AS MINOR AS IAW GMM G-2-100 CRITERIA.
